# SDR UPS06448615

- Difficulty date: October 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 65B0966114
- Condition: Cracked
- Location: Bs 820-840 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS820-840 STR10R STRINGER ATT SHEAR WEB FOUND CRACK. CRACK LENGTH .7500 AND .5 INCH.  M/D BS820-840 STR10R AREA SHEAR WEB REPLACED AND INSTALLED IAW SRM 51-10-01 PG 9 AND 51-30-02.
